# SDR DLM88960844

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND ALL EMERGENCY LIGHTS INOP IN AFT CABIN.  REPLACED BATTERY PACK, ALL LIGHTS OP NORMAL.
